# SDR AC2A2022060813902

- Difficulty date: May 25, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N639DS
- Make and model: Agusta AW139
- Aircraft serial: 41262
- Aircraft time: 7,668 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Condition: Delaminated
- Location: Sta 11020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL STRUCTURE DELAMINATED INSIDE AND OUTSIDE AT R/H STA11020 UPPER AREA.  CORRECTIVE ACTION - CARRIED FORWARD TO CRS AC2R685K SHEETMETAL SHOP W/O TASK C06456-1 FOR CORRECTIVE ACTION.
